# SDR FDEA201307251664

- Difficulty date: July 25, 2013
- Submitted: August 1, 2013
- Operation: Air carrier
- Aircraft: N985FD
- Make and model: Boeing 757230
- Aircraft serial: 24737
- Aircraft time: 56,840 hours, 19,976 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498204
- Condition: Corroded
- Location: Bs 1520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 28R, BS 1520,  FOUND EXFOLIATED OUT OF LIMITS IAW-SRM-53-00-03 FIG 101 DETAIL PG 102.  REMOVED DAMAGED SECTION OF STRINGER IAW-SRM-53-00-03 FIG 201, SHEET 1 REPAIR 2.    INSTALLED REPAIR STRINGER AND FILLER IAW SRM-53-00-03 FIG 201, SHEET 5, REPAIR 2 AND SRM-51-40-02. CAT."A" MAJOR REPAIR.
